# SDR DXTA2008120203382

- Difficulty date: December 1, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N705QS
- Make and model: Gulstm 200
- Aircraft serial: 061
- Aircraft time: 5,342 hours, 3,156 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FOLLOWING A NORMAL TAKEOFF, SLATS WERE RETRACTED. KRUGERS INDICATED UNBALANCED, IN AMBER.
